# SDR HALA2009081200362

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,412 hours, 16,868 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20414440402
- Part serial: 4711
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT RADAR MADE FAINT BRIEF RUBBING SOUND WHEN SWEEPING TO LT.  REPLACED WEATHER RADAR.  GRD OPS CHK OK AMM 34-43-05.
